Alert archive / Colorado / Special Weather Statements in 2012
Special Weather Statement, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this special weather statement at Jun 15, 2012, 5:21 PM MDT for Lincoln County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2012, 5:21 PM MDT (23:21 UTC)
- Expired
- Jun 15, 2012, 5:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Denver/Boulder, CO
County Lincoln County, CO
The radar
The Pueblo radar (KPUX), 79 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -278 J/kg
- Mixed-layer LCL
- 1830 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -227 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
910 WWUS85 KBOU 152321 SPSBOU SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 521 PM MDT FRI JUN 15 2012 COZ041-046-047-152345- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- 521 PM MDT FRI JUN 15 2012 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY SOUTHEASTERN ELBERT COUNTY AT 521 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF MATHESON...OR 15 MILES SOUTHWEST OF LIMON...MOVING EAST AT 10 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO MATHESON. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS FROM THE STORM MAY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST. FURTHERMORE...THE WINDS MAY BE STRONG ENOUGH TO BLOW AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN COLORADO. && LAT...LON 3919 10367 3898 10366 3899 10402 3919 10402 TIME...MOT...LOC 2321Z 270DEG 10KT 3911 10387 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this special weather statement went out at Jun 15, 3:45 PM MDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 15, 3:45 PM MDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...CORRECTION TO LONG TERM SECTION... NATIONAL WEATHER SERVICE DENVER CO 345 PM MDT FRI JUN 15 2012 .SHORT TERM...RADAR IS SHOWING 20% CONVECTIVE COVERAGE OVER THE MOUNTAINS AND FOOTHILLS...MAINLY EAST OF THE DIVIDE AT THIS TIME. THE STRONG SOUTH-SOUTHEASTERLIES ARE CONTINUING OVER THE PLAINS RIGHT NOW. DEW POINT READINGS ARE MAINLY IN THE 40S F. SOME VERY LIGHT RAIN SHOWERS HAVE PUSHED OVER THE HIGH PARK FIRE IN CENTRAL LARIMER COUNTY...WITH THE BETTER RAINFALL STAYING SOUTH OF THE FIRE. MODELS HAVE WEAK SOUTHWESTERLY FLOW ALOFT FOR THE CWA TONIGHT AND SATURDAY. THERE IS AN UPPER TROUGH TO MOVE EASTWARD NORTH OF THE CWA TONIGHT INTO TUESDAY MORNING. THERE IS WEAK SYNOPTIC SCALE UPWARD MOTION PROGGED FOR THE CWA TONIGHT...THEN NEUTRAL ENERGY ON SATURDAY. THE BOUNDARY LAYER FLOW LOOKS TO REMAIN SOUTH- SOUTHEASTERLY THIS EVENING...THEN A COLD FRONT PUSHES SOUTHWARD ACROSS THE FORECAST AREA FROM 06-12Z TONIGHT. NORTH-NORTHEASTERLY UPSLOPE FLOW IS PROGGED AFTER THE FRONT SATURDAY MORNING...THE EASTERLY WINDS ARE PROGGED SATURDAY AFTERNOON. MODELS ARE SHOWING SOME MOISTURE AROUND TONIGHT AND SATURDAY. PRECIPITABLE WATER VALUES ARE IN THE 0.50 TO 0.90 INCH RANGE TONIGHT AND SATURDAY. DEW POINT PROGGS HAVE READINGS IN THE MID 40S TO MID 50S F THE FIRST TWO PERIODS. THERE IS DECENT CAPE OVER THE EASTERN HALF OF THE PLAINS THIS EVENING. THERE IS LITTLE AROUND AFTER 06Z. ON SATURDAY...MOST OF THE PLAINS HAVE LIMITED CAPE...THE BEST CAPE IS OVER THE MOUNTAINS AND FOOTHILLS. THE LAPSE RATE FIELDS SHOW FAIRLY STEEP RATES THIS EVENING. ON SATURDAY...THERE IS A STRONG CAP OVER THE PLAINS WITH THE NEW AIRMASS. LAPSE RATES OVER THE MOUNTAINS AND FOOTHILLS ARE FAIRLY STEEP. SO FOR POPS...OUT-FLOWS FROM THE ALPINE CONVECTION SHOULD KEEP THE WESTERN PLAINS MOSTLY POPS FREE. FURTHER EAST..."CHANCES" WILL BE FINE FOR TONIGHT....WITH 0-20%S IN THE MOUNTAINS AND FOOTHILLS EARLY. ON SATURDAY...THE PLAINS ARE STILL TOO STABLE FOR ANY POPS THROUGHOUT THE DAY. WILL GO WITH 20-30%S FOR THE MOUNTAINS AND FOOTHILLS. FOR TEMPERATURES...SATURDAY'S LOWS WILL BE 2-4 C COOLER THAN CURRENT READINGS. .LONG TERM...LARGE SCALE SUBSIDENCE AND MID LEVEL QG DESCENT TO MOVE ACROSS THE AREA DURING THE EVENING AS DRIER WESTERLY FLOW SPREADS INTO CFWA. FORECAST SOUNDINGS SHOW CAPE VALUES DROPPING TO LESS THAN 1000 J/KG ACROSS PLAINS WITH PRECIPITABLE WATER VALUES AROUND EIGHT TENTHS OF AN INCH. STILL SOME CHANCE FOR STORMS EARLY IN THE EVENING. PRECIPITATION AMOUNTS WILL BE LIGHT. OVERNIGHT SATURDAY... SURFACE TROUGH TO DEVELOP ACROSS PLAINS AS WESTERLY FLOW INCREASES. ON SUNDAY A DRIER AND WARMER AIRMASS WILL PUSH ACROSS THE AREA AS WESTERLY FLOW ALOFT CONTINUES. TEMPERATURES EXPECTED TO RISE INTO THE LOWER AND MIDDLE 90S ACROSS THE PLAINS. MODELS SHOW STRONGEST GRADIENT ACROSS WYOMING IN VICINITY OF UPPER JET. SURFACE TROUGH ACROSS PLAINS WILL HELP INCREASE THE WINDS ALONG THE NORTHERN SECTIONS OF THE STATE... ESPECIALLY EAST OF THE CONTINENTAL DIVIDE. CRITICAL FIRE WEATHER CONCERNS A POSSIBILITY FOR NORTHERN FOOTHILLS EASTWARD INTO LARIMER AND WELD COUNTIES AS HUMIDITY READINGS EXPECTED TO DROP INTO THE TEENS WITH WINDS INCREASING TO AROUND 30 MPH. WILL HOLD OFF ON ANY FIRE WEATHER HILITES FOR NOW BUT WILL CONTINUE TO MONITOR. FOR MONDAY AND TUESDAY...MODELS SHOW WESTERLY GRADIENT INCREASING ACROSS THE AREA AS UPPER TROUGH SLIDES INTO THE NORTHERN GREAT BASIN AND ACROSS WYOMING. WINDS TO BE ON THE INCREASE...AND WITH WARM AND DRY AIRMASS IN PLACE...CRITICAL FIRE WEATHER CONDITIONS A GOOD POSSIBILITY ESPECIALLY MONDAY AFTERNOON INTO TUESDAY. WOULD LIKE TO SEE HOW THE PATTERN EVOLVES BEFORE ISSUING A FIRE WEATHER WATCH FOR THAT TIME PERIOD...BUT STILL NEEDS TO BE MONITORED. MODELS SHOW SOME SORT OF FRONT MOVING ACROSS THE PLAINS IN THE TUESDAY NIGHT-WEDNESDAY MORNING TIME FRAME WITH COOLER AIR AND INCREASING DEWPOINTS. SHOULD SEE A RETURN TO NEAR NORMAL TEMPERATURES ALONG WITH A CHANCE FOR PRECIPITATION BY WEDNESDAY AFTERNOON. SOME DIFFERENCES IN SURFACE PATTERN THURSDAY BUT OVERALL CONSENSUS POINTS TOWARD AT LEAST A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS...MAINLY DURING THE AFTERNOON. ON FRIDAY GFS AND DGEX BRING DRIER AIR BACK INTO THE AREA AS UPPER RIDGE BUILDS INTO THE GREAT BASIN. && .AVIATION...WHAT CONVECTION DIA RECEIVES SHOULD BE DONE BY 03Z TONIGHT...WITH NONE EXPECTED THROUGH SATURDAY AFTERNOON. A COLD FRONT SHOULD MOVE ACROSS DIA JUST AROUND 076Z OVERNIGHT. BEHIND IT...WINDS WILL BE NORTH-NORTHEASTERLY...BUT SPEEDS SHOULD NOT EXCEED 18 KNOTS...EVEN WITH GUSTS. THE UPSLOPE SHOULD GET STRATUS INTO THE AIRPORT AFTER 10Z SATURDAY MORNING. CEILINGS COULD GET DOWN TO 2000 AGL AFTER 12Z. && .HYDROLOGY...THE SHOWERS AND THUNDERSTORMS OVER THE EASTERN HALF OF PLAINS COULD PRODUCE RAINFALL AMOUNTS UP TO ONE HALF OF AN INCH PER HOUR. SATURDAY'S STORMS IN THE MOUNTAINS WILL PRODUCE RAINFALL AMOUNTS UP TO FOUR TENTHS OF AN INCH PER HOUR. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RJK LONG TERM....D_L AVIATION...RJK
Hazardous weather outlook, Jun 15, 10:34 AM MDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1034 AM MDT FRI JUN 15 2012 COZ030>051-161200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1034 AM MDT FRI JUN 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING OVER THE FOOTHILLS AND PLAINS. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WINDS TO 60 MPH. THE STORMS WILL END FROM WEST TO EAST LATER THIS EVENING AND OVERNIGHT. HEAVY RAINFALL WILL ALSO ACCOMPANY THE STORMS WITH RAINFALL RATES UP TO AN INCH OF RAIN IN 30 MINUTES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL MOVE SOUTH ACROSS THE AREA SATURDAY MORNING... WITH COOLER TEMPERATURES AND AN INCREASE IN MOISTURE. THIS WILL LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS LATER IN THE DAY. A FEW STORMS ACROSS THE PLAINS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH HAIL THE MAIN THREAT. DRIER AND WARMER CONDITIONS WILL PREVAIL SUNDAY THROUGH TUESDAY AS THE WESTERLY FLOW ALOFT INCREASES. THE GUSTY WINDS AND DRY CONDITIONS WILL ELEVATE THE FIRE DANGER...ESPECIALLY ACROSS THE HIGHER TERRAIN AND NEARBY NORTHERN PLAINS. THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE WEDNESDAY AND THURSDAY AS A WEATHER DISTURBANCE MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT OVER ALL THE NORTHEAST PLAINS. RJK/D_L
In the hours before
Special weather statement, Jun 15, 2:14 PM MDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 214 PM MDT FRI JUN 15 2012 COZ036-039>041-152045- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY CO-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- 214 PM MDT FRI JUN 15 2012 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR EXTREME EAST CENTRAL JEFFERSON COUNTY NORTH CENTRAL DOUGLAS COUNTY SOUTHWESTERN ARAPAHOE COUNTY AT 214 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH. THIS STORM WAS LOCATED 3 MILES NORTH OF LOUVIERS...OR 15 MILES SOUTH OF DENVER...MOVING SOUTHEAST AT 20 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO SURREY RIDGE...SEDALIA...LOUVIERS...HIGHLANDS RANCH...CHATFIELD RESERVOIR... SOUTHWESTERN CENTENNIAL AND LITTLETON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN COLORADO. && LAT...LON 3956 10483 3939 10493 3948 10513 3963 10502 TIME...MOT...LOC 2014Z 298DEG 16KT 3949 10495
Local storm report, Jun 15, 2:28 PM MDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
228 PM MDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/15/2012 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0218 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/15/2012 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0158 PM HAIL KEN CARYL 39.58N 105.11W
06/15/2012 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
MOSTLY PEA SIZED
&&
KTFSpecial weather statement, Jun 15, 3:27 PM MDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 327 PM MDT FRI JUN 15 2012 COZ041-045-046-152200- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- 327 PM MDT FRI JUN 15 2012 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ELBERT COUNTY CENTRAL ARAPAHOE COUNTY CENTRAL ADAMS COUNTY AT 327 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO AROUND 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF BENNETT TO 3 MILES EAST OF KIOWA...OR ALONG A LINE EXTENDING FROM 32 MILES EAST OF DENVER TO 39 MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO STRASBURG... KIOWA...BYERS AND BENNETT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THUNDERSTORMS OCCASIONALLY PRODUCE WEAK...SHORT-LIVED TORNADOES WITH LITTLE OR NO ADVANCE WARNING. THESE WEAK TORNADOES ARE CAPABLE OF PRODUCING MINOR DAMAGE SO IF A TORNADO IS OBSERVED MOVE TO A PLACE OF SAFETY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN COLORADO. && LAT...LON 3993 10408 3933 10409 3934 10449 3994 10444 TIME...MOT...LOC 2127Z 272DEG 12KT 3987 10438 3934 10441
Local storm report, Jun 15, 3:30 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
330 PM MDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TORNADO 1 N BENNETT 39.77N 104.42W
06/15/2012 ADAMS CO STORM CHASER
WEAK TORNADO IN OPEN FIELD ON GROUND FOR 10 MINUTES. NO
DAMAGE REPORTED.
0223 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/15/2012 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0218 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/15/2012 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0158 PM HAIL KEN CARYL 39.58N 105.11W
06/15/2012 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
MOSTLY PEA SIZED
&&
KTFSpecial weather statement, Jun 15, 4:31 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 431 PM MDT FRI JUN 15 2012 COZ045-046-152300- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO- 431 PM MDT FRI JUN 15 2012 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELBERT COUNTY EASTERN ARAPAHOE COUNTY EASTERN ADAMS COUNTY AT 432 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO AROUND 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES EAST OF LEADER TO NEAR AGATE...OR ALONG A LINE EXTENDING FROM 28 MILES SOUTH OF FORT MORGAN TO 20 MILES NORTHWEST OF LIMON...MOVING EAST AT 30 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO COTTONWOOD VALLEY...SHAMROCK...LEADER...DEER TRAIL AND AGATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS FROM THE STORM MAY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST. FURTHERMORE...THE WINDS MAY BE STRONG ENOUGH TO BLOW AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN COLORADO. && LAT...LON 3998 10371 3941 10372 3938 10404 3993 10407 TIME...MOT...LOC 2232Z 260DEG 28KT 3989 10395 3947 10392
Special weather statement, Jun 15, 5:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 521 PM MDT FRI JUN 15 2012 COZ041-046-047-152345- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- 521 PM MDT FRI JUN 15 2012 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY SOUTHEASTERN ELBERT COUNTY AT 521 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF MATHESON...OR 15 MILES SOUTHWEST OF LIMON...MOVING EAST AT 10 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO MATHESON. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS FROM THE STORM MAY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST. FURTHERMORE...THE WINDS MAY BE STRONG ENOUGH TO BLOW AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN COLORADO. && LAT...LON 3919 10367 3898 10366 3899 10402 3919 10402 TIME...MOT...LOC 2321Z 270DEG 10KT 3911 10387
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:40 PM MDT | Special Weather Statement | BOU | Lincoln | 35 min |
| Jun 14, 9:08 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 37 min |
| Jun 14, 9:41 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 34 min |
| Jun 14, 10:11 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 49 min |
| Jun 15, 2:50 AM MDT | Special Weather Statement | BOU | Arapahoe | 40 min |
| Jun 15, 1:49 PM MDT | Special Weather Statement | BOU | Jefferson | 26 min |
| Jun 15, 2:14 PM MDT | Special Weather Statement | BOU | Douglas | 31 min |
| Jun 15, 2:20 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas | 40 min |
| Jun 15, 2:33 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 42 min |
| Jun 15, 3:02 PM MDT | Tornado Warning | BOU | Adams | 28 min |
| Jun 15, 3:27 PM MDT | Special Weather Statement | BOU | Adams, Arapahoe | 33 min |
| Jun 15, 3:52 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 38 min |
| Jun 15, 4:31 PM MDT | Special Weather Statement | BOU | Arapahoe | 29 min |
| Jun 15, 5:41 PM MDT | Special Weather Statement | BOU | Washington | 34 min |
| Jun 15, 5:59 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 31 min |
Nearby
Special Weather Statements in Colorado, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.